Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 17, 2014, 4:33 AM CDT for Green County, Rock County, Wisconsin. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 4:33 AM CDT (09:33 UTC)
- Expired
- Jun 17, 2014, 5:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:40 AM CDT | TORNADO 1 | 4 Se Monroe, WI | TORNADO RATED EF-1 TOUCHED DOWN 2.1 MILES ENE OF CLARNO AND LIFTED ONE HALF MILE SOUTHEAST OF JUDA AT 448 AM CDT. PATH LENGTH OF 6.8 MILES WITH AN ESTIMATED PATH WIDTH OF 640 YARDS. NUMEROUS LARGE TREES UPROOTED AND SNAPPED. SEVERE DAMAGE TO SEVERAL BARNS AND |
| Jun 17, 4:43 AM CDT | TSTM WND DMG | Monroe, WI | 39 LARGE 50 YEAR OLD TREES LOST. SOME POWER LINES DOWN. |
| Jun 17, 5:00 AM CDT | TSTM WND DMG | Juda, WI | NUMEROUS LARGE TREES TREE LIMBS, AND POWER LINES DOWN THROUGHOUT TOWN. SOME STREETS IMPASSABLE. WIND SPEED ESTIMATED AT 60 MPH. |
| Jun 17, 5:15 AM CDT | TSTM WND DMG | 1 Nw Janesville, WI | LARGE TREE DOWN...ESTIMATED 2 FEET IN DIAMETER...SNAPPED ABOUT 8 FEET OFF THE GROUND. |
| Jun 17, 5:15 AM CDT | TSTM WND DMG | Orfordville, WI | TREES DOWN FROM ORFORDVILLE TO FOOTVILLE TO HWY 14 AND RIVER ROAD. ASSOCIATED WITH COMMA HEAD PART OF THUNDERSTORM COMPLEX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 4:11 AM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2074 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
393
WUUS53 KMKX 170933
SVRMKX
WIC045-105-171015-
/O.NEW.KMKX.SV.W.0050.140617T0933Z-140617T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 AM CDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHEASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 515 AM CDT
* AT 433 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CEDARVILLE...OR 9 MILES SOUTH OF MONROE...MOVING NORTHEAST AT 85
MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...MONROE...MILTON...EDGERTON...EVANSVILLE...
BRODHEAD...CLINTON...ORFORDVILLE...ALBANY...FOOTVILLE...FULTON...
NEWARK...MAGNOLIA...TIFFANY...UNION...SHOPIERE...JOHNSTOWN
CENTER...EMERALD GROVE AND HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4251 8982 4284 8931 4284 8878 4250 8878
TIME...MOT...LOC 0933Z 235DEG 75KT 4246 8961
HAIL...<.75IN
WIND...70MPH
$$
DAVIS2 follow-up statements
320
WWUS53 KMKX 170953
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 AM CDT TUE JUN 17 2014
WIC045-105-171015-
/O.CON.KMKX.SV.W.0050.000000T0000Z-140617T1015Z/
ROCK WI-GREEN WI-
453 AM CDT TUE JUN 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR ROCK AND SOUTHEASTERN GREEN COUNTIES...
AT 452 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOOTVILLE...OR
NEAR JANESVILLE...MOVING NORTHEAST AT 85 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...MONROE...MILTON...EDGERTON...EVANSVILLE...
BRODHEAD...CLINTON...ORFORDVILLE...ALBANY...FOOTVILLE...FULTON...
NEWARK...MAGNOLIA...TIFFANY...UNION...SHOPIERE...JOHNSTOWN CENTER...
EMERALD GROVE AND HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4251 8982 4284 8931 4284 8878 4250 8878
TIME...MOT...LOC 0952Z 235DEG 75KT 4270 8915
HAIL...<.75IN
WIND...70MPH
$$
REM039
WWUS53 KMKX 171013
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 AM CDT TUE JUN 17 2014
WIC045-105-171022-
/O.EXP.KMKX.SV.W.0050.000000T0000Z-140617T1015Z/
ROCK WI-GREEN WI-
513 AM CDT TUE JUN 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR ROCK AND SOUTHEASTERN GREEN
COUNTIES WILL EXPIRE AT 515 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4251 8982 4284 8931 4284 8878 4250 8878
TIME...MOT...LOC 1007Z 235DEG 75KT 4270 8915
$$
MRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:52 PM CDT, 8 hours 41 minutes earlier.
Area forecast discussion, Jun 16, 7:52 PM CDT, 8 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 752 PM CDT MON JUN 16 2014 .UPDATE... THE SHORT RANGE/HIGH RESOLUTION GUIDANCE HAD BEEN POINTING TO A LATER SHOW FOR THUNDERSTORMS THAN WHAT IS UNFOLDING THIS EVENING. BUT...IT/S NOT UNUSUAL FOR THESE MODELS TO BE SLOW WITH THE EVOLUTION. THE MCS OVER SOUTHERN MN/NRN IA IS ORGANIZING INTO A QLCS COMPLEX THAT IS EXPECTED TO ROLL INTO OUR FAR WESTERN COUNTIES BETWEEN 9 AND 10 PM THIS EVENING. IT/S CURRENTLY MOVING ABOUT 45 TO 50 MPH AND HAS NUMEROUS SEVERE THUNDERSTORM WARNINGS AND A FEW TORNADO WARNINGS CURRENTLY ALONG IT. THE AIRMASS OVER SOUTHERN WISCONSIN IS MOISTENING UP RAPIDLY AS THE WARM FRONT LIFTS NORTH. DEWPOINTS IN THE MID 60S ARE CREEPING NORTH JUST AHEAD OF THE LINE. BULK SHEAR IS IMPRESSIVE. SO...SEE NO REASON THAT AN EXTRAPOLATION OF THE CURRENT LINE EASTWARD WILL NOT BE EFFECTIVE. TYPICAL WITH THESE SYSTEMS...IT SHOULD EVOLVE INTO PRIMARILY A WIND EVENT WITH AN ISOLD TOR POSSIBLE. EVENTUALLY...AS WE HIT THE DIURNAL SLUMP...THE CONVECTION SHOULD LOSE IT/S PUNCH AS IT GETS INTO EASTERN WISCONSIN. WE/LL HAVE TO WAIT AND SEE ABOUT THAT. A COLD POOL/CDFNT WILL LAY OUT IN THE WAKE OF THIS LEADING CONVECTION THAT COULD BE THE FOCUS FOR MORE THUNDERSTORMS LATER TONIGHT INTO THE TUESDAY MORNING. WE/LL HAVE TO KEEP AN EYE ON TRENDS FOR THE POTENTIAL OF ANY FLOODING. IT WILL BE AN ACTIVE NIGHT...STAY UP TO DATE ON THE LATEST FORECASTS AND TRENDS ON RADAR. && .AVIATION/06Z TAFS/... LOOK FOR A LINE OF STRONG TO SEVERE THUNDERSTORMS TO HIT KMSN AROUND 04Z AND KMKE A FEW HOURS LATER. THESE STORMS WILL PRIMARILY GENERATE HIGH WINDS WITH HAIL A SMALLER THREAT. AN ISOLD TORNADO ISN/T OUT OF THE QUESTION. WINDS COULD GUST TO 60 MPH. ONCE THESE STORMS PASS THROUGH...WE COULD SEE MORE DEVELOP IN THE WAKE AS THE COLD POOL AND EFFECTIVE COLD FRONT ACT AS A FOCUS FOR MORE STORMS. THERE WILL BE A STRONG LOW LEVEL JET FEEDING RIGHT INTO THAT BOUNDARY. THINGS SHOULD QUIET DOWN BY 12Z TUESDAY WITH MUCH OF THE DAY ON TUESDAY QUIET. MORE STORMS MIGHT DEVELOP AGAIN TUESDAY EVENING. OF COURSE...IN ANY THUNDERSTORMS...BRIEF MVFR TO IFR CONDITIONS ARE POSSIBLE. && .PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 16 2014/ TONIGHT...FORECAST CONFIDENCE - MEDIUM. THE MKX FORECAST AREA IS STILL IN A SLIGHT RISK FOR SEVERE WEATHER FOR TONIGHT PER THE SPC DAY 1 OUTLOOK. THE MODERATE RISK COMES RIGHT UP TO OUR WESTERN BORDER. THE SCENARIO FOR TONIGHT LOOKS LIKE A LARGE AND STRONG THUNDERSTORM COMPLEX WILL ORGANIZE OVER CENTRAL MN THIS AFTERNOON AND THEN ACCELERATE SOUTHEAST THROUGH CENTRAL AND SOUTHERN WI FROM LATE EVENING THROUGH THE OVERNIGHT HOURS PER FORECAST CORFIDI VECTORS...THE MOVEMENT OF THE LOW LEVEL JET AXIS...AND DIFFLUENT THICKNESSES. MANY OF THE 12Z MESOSCALE AND SYNOPTIC MODELS HAVE COME IN WITH DECENT AGREEMENT WITH THE TIMING AND THE GENERAL TRACK OF THE THUNDERSTORM COMPLEX THROUGH CENTRAL AND SOUTHERN WI TONIGHT. PRECIPITABLE WATER VALUES WILL INCREASE TO AROUND 1.75 INCHES OVER SOUTHERN WI AS THE 50+ KNOT LOW LEVEL JET LEANS OVER INTO WI BETWEEN 00Z AND 06Z THIS EVENING. THIS IS WHEN THE THUNDERSTORM COMPLEX WILL ARRIVE...MOST LIKELY AROUND MIDNIGHT IN THE WESTERN FORECAST AREA AND 3 AM IN THE EAST. ROUGHLY 2000 J/KG OF CAPE AND 40 KNOTS OF BULK SHEAR SUPPORT STRONG THUNDERSTORMS. DAMAGING STRAIGHT-LINE WINDS ARE THE MAIN SEVERE WEATHER THREAT GIVEN THE LARGE...ORGANIZED CONVECTIVE COMPLEX THAT WILL LIKELY BE TRACKING THROUGH. MARGINALLY SEVERE HAIL IS POSSIBLE IN ANY EMBEDDED ORGANIZED THUNDERSTORMS. EXPECTED PWATS OF 1.75 INCHES TONIGHT ARE NEARLY 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR IN SOUTHERN WI. AREAS THAT GET A LOT OF RAIN TONIGHT WILL BE SUSCEPTIBLE FOR FLASH FLOODING AND AREAL FLOODING OVER THE NEXT FEW DAYS. TUESDAY...FORECAST CONFIDENCE - MEDIUM. MOST MODELS AGREE THAT THE OVERNIGHT THUNDERSTORM COMPLEX WILL HAVE EXITED EASTERN WI BY 7 AM TUESDAY MORNING. IT LOOKS LIKE A CAP WILL SET UP AROUND 700MB OVER SOUTHERN WI DURING THE DAY AND KEEP THE WEATHER WARM AND HUMID BUT QUIET. DESPITE CAPE BUILDING TO AROUND 3500 J/KG AND HIGH BULK SHEAR...WE WILL LIKELY LACK A STRONG ENOUGH TRIGGER TO GET THUNDERSTORMS TO DEVELOP UNTIL A SHORTWAVE COMES ALONG SOMETIME TUE EVENING. WENT WITH CHANCE POPS FOR THE AFTERNOON HOURS GIVEN THE VOLATILE ENVIRONMENT...THE PROXIMITY OF THE LOW LEVEL JET AND UNCERTAINTY IN THE EXACT LOCATION OR STRENGTH OF ANY MID LEVEL SHORTWAVES. TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM. THE HIGH COLUMN MOISTURE THAT WILL BE SURGING INTO SOUTHERN WI AND THE REGION TONIGHT IS EXPECTED TO REMAIN IN PLACE THROUGH THIS PERIOD. COLUMN PRECIPITABLE WATER VALUES WILL REMAIN IN THE 1.5 TO 1.8 INCH RANGE WHICH IS ABNORMALLY HIGH FOR MID-JUNE IN THIS AREA. STRONG FRONTAL BOUNDARY THAT WILL BE MOVING INTO THE VICINITY OF SRN WI ON TUESDAY WILL CONTINUE TO WAVER ACROSS THE REGION FROM NORTHERN ILLINOIS INTO CENTRAL WI DURING THIS PERIOD. EXACT LOCATION OF BOUNDARY EACH PERIOD DIFFICULT TO DETERMINE AND WILL BE AFFECTED STRONGLY BY NIGHT TIME CONVECTION AND ALSO PRESSURE RISE AREAS TO THE NORTH. ALSO THINK COLD LAKE MI WATERS MIGHT COME MORE INTO PLAY IN SUPPRESSING FRONT FARTHER SOUTH. HENCE WENT WITH COOLER TEMPS BY THE LAKE EACH DAY. SHORT TERM GUIDANCE ALL IN AGREEMENT ON CARRYING MID-LEVEL SHORT WAVE AND ENHANCED FORCING ACROSS SOUTHERN WI TUESDAY NIGHT. HENCE A SECOND NIGHT WITH A MCS LIKELY TO AFFECT PARTS OF SRN WI. BULK SHEAR WILL BE BORDERLINE FOR ROTATING UPDRAFTS SO INITIALLY SEVERE CONVECTION CLUSTER LIKELY TO TRANSITION TO HEAVY RAIN EVENT. LOW LEVEL JET NOT AS STRONG INTO WI AS TONIGHT WITH FOCUS TUE NGT FARTHER SOUTH AND WEST. ENHANCED FORCING FROM LOW LEVEL FRONTOGENESIS WED NGT INTO THU SO WL CONTINUE HIGH CHC/LOW LIKELY WORDING FOR CONVECTION. ISSUED HYDROLOGIC OUTLOOK FOR FLOODING POTENTIAL THIS WEEK. THURSDAY NIGHT THROUGH MONDAY - FORECAST CONFIDENCE - MEDIUM. THREAT FOR HEAVY RAINFALL AND CONVECTION WILL CONTINUE THU NIGHT AND FRIDAY AS WAVERING FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE SOUTHERN WI AREA. MAY BE DEALING WITH RIVER AND AREAL FLOODING BY THAT TIME. MEDIUM RANGE GUIDANCE STILL SHOWING DIFFERENCES IN TIMING OF UPSTREAM CUT-OFF UPPER LOW MOVING EWD ACROSS THE UPPER MIDWEST. ECMWF STILL WEAKENS LOW INTO POSITIVELY TILTED UPPER TROF OVER THE GREAT LAKES WHICH WOULD CONTINUE TO CAUSE SCT CONVECTION THROUGH SATURDAY. BOTH GEM AND GFS SLOWER IN FILLING UPPER LOW AND DELAYS PASSAGE ACROSS THE WESTERN GTLAKES UNTIL LATE IN THE WEEKEND. MEDIUM RANGE GUIDANCE GRADUALLY CONVERGING ON SIMILAR SOLUTIONS HOWEVER...WHICH SHOULD EVENTUALLY BRING MORE WIDESPREAD DRIER WEATHER TO THE REGION FOR EARLY NEXT WEEK. BOTH GFS AND ECMWF HINTING AT POTENTIAL FOR FLOODING RAINFALL DIMINISHING AFTER FRONTAL OCCLUSION PASSAGE LATER FRIDAY. SLIGHTLY DRIER AIR WRAPPING AROUND UPPER LOW AND STATIONARY FRONT SHIFTING NORTH AND EAST MAY FOCUS HEAVY RAIN THREAT ELSEWHERE BY THE WEEKEND BUT WILL STILL NEED TO DEAL WITH SCT CONVECTION AS UPPER SHORT WAVES MOVE THROUGH WI. AVIATION/00Z TAFS/... VFR CONDITIONS EXPECTED THROUGH THE DAY TODAY. A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER CENTRAL MN THIS AFTERNOON AND TRACK ACROSS CENTRAL AND SOUTHERN WI OVERNIGHT TONIGHT. THEY ARE EXPECTED TO ARRIVE TO THE DELLS AROUND MIDNIGHT AND MILWAUKEE AROUND 3 AM. THE SYSTEM SHOULD EXIT EASTERN WI BY 7 AM. MVFR/IFR CONDITIONS EXPECTED IN THE POTENTIALLY WIDESPREAD AREA OF THUNDERSTORMS. WATCH FOR LOW LEVEL WIND SHEAR ALL NIGHT. SEVERE STRAIGHT-LINE WINDS AND HAIL ARE POSSIBLE OVERNIGHT. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP DURING THE DAY TUESDAY...BUT THEY WILL LIKELY HOLD OFF UNTIL THE OVERNIGHT HOURS WITH ANOTHER THUNDERSTORM COMPLEX. MARINE... SOUTHERLY WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CONDITIONS. THUNDERSTORMS ARE EXPECTED TONIGHT AND AGAIN TUESDAY NIGHT. THEY MAY PRODUCE HIGH WINDS AND HAIL. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DAVIS TONIGHT/TUESDAY AND AVIATION/MARINE...MRC TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, Jun 16, 9:45 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT MON JUN 16 2014 WIZ046-047-051-052-056>060-062>072-172015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 945 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA THROUGH THE REST OF THE NIGHT...MAINLY BETWEEN 10 PM CDT AND 6 AM CDT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE HAIL...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. THE THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY TUESDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY THROUGH FRIDAY. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL WHICH WILL LIKELY PRODUCE FLOODING...AND POSSIBLY FLASH FLOODING. SOME RIVER LEVELS MAY RISE TO ABOVE FLOOD STAGE. HEAT INDICES WILL REACH THE MID 90S IN PORTIONS OF SOUTH CENTRAL WISCONSIN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...AND MAY BE NEEDED AT TIMES TUESDAY THROUGH FRIDAY. LMZ643>646-172015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 945 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED AFTER 2 AM CDT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...WITH HIGH WINDS AND HAIL THE PRIMARY HAZARDS. AREAS OF DENSE FOG MAY DEVELOP LATER TONIGHT AS WARM...HUMID AIR MOVES OVER THE NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WINDS AND WAVES MAY APPROACH SMALL CRAFT ADVISORY CONDITIONS TUESDAY MORNING. THUNDERSTORMS ARE LIKELY TUESDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY THROUGH FRIDAY. WITH A HUMID AIRMASS IN PLACE...AREAS OF FOG ARE EXPECTED AT TIMES OVER THE COLDER WATERS OF THE LAKE MICHIGAN. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 17, 12:29 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1229 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TORNADO VERONA 42.99N 89.54W
06/17/2014 DANE WI LAW ENFORCEMENT
WINDOWS BLOWN OUT OF HOUSE AND OTHER DAMAGE.
&&
BHAHNLocal storm report, Jun 17, 1:40 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TORNADO 4 ENE BLANCHARDVILLE 42.83N 89.79W
06/17/2014 GREEN WI LAW ENFORCEMENT
TREES DOWN AND TWISTED 4 MI. ENE OF BLANCHARDVILLE.
DELAYED REPORT FROM GREEN COUNTY SHERIFFS OFFICE.
&&
BHAHNLocal storm report, Jun 17, 1:42 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
142 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TORNADO 2 W NEW GLARUS 42.81N 89.67W
06/17/2014 GREEN WI LAW ENFORCEMENT
PART OF A ROOF IN THE MIDDLE OF HWY. 39 2 MILES WEST OF
NEW GLARUS. DELAYED REPORT FROM GREEN COUNTY SHERIFFS
OFFICE.
&&
BHAHNLocal storm report, Jun 17, 2:37 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 5 SW MINERAL POINT 42.81N 90.25W
06/16/2014 LAFAYETTE WI EMERGENCY MNGR
TIME OF EVENT ESTIMATED FROM RADAR DISPLAY. BARN DAMAGE,
CARS TOSSED, TREES TWISTED AT A FARM NEAR INTERSECTION OF
HWY 151 AND COUNTY HWY A. POSSIBLE TORNADO.
&&
BHAHNLocal storm report, Jun 17, 2:45 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM TSTM WND DMG WEST BEND 43.42N 88.18W
06/17/2014 WASHINGTON WI TRAINED SPOTTER
POWER LINES DOWN AND TREES DOWN ON W. DECORAH ROAD AT
HIGHLAND. FIRE DEPT HAS BEEN DISPATCHED. ROAD CLOSED.
&&
BHAHNLocal storm report, Jun 17, 3:11 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 N BENTON 42.60N 90.38W
06/16/2014 LAFAYETTE WI LAW ENFORCEMENT
POWER LINES AND TREES DOWN IN THE WESTERN AND CENTRAL
PARTS OF LAFAYETTE COUNTY.
1101 PM TSTM WND GST BELMONT 42.74N 90.33W
06/16/2014 M49.00 MPH LAFAYETTE WI TRAINED SPOTTER
MEASURED 49 MPH WIND IN THUNDERSTORM.
1130 PM TSTM WND DMG 5 SW MINERAL POINT 42.81N 90.25W
06/16/2014 LAFAYETTE WI EMERGENCY MNGR
TIME OF EVENT ESTIMATED FROM RADAR DISPLAY. BARN DAMAGE,
CARS TOSSED, TREES TWISTED AT A FARM NEAR INTERSECTION OF
HWY 151 AND COUNTY HWY A. POSSIBLE TORNADO.
1130 PM TSTM WND DMG MINERAL POINT 42.86N 90.18W
06/16/2014 IOWA WI EMERGENCY MNGR
LARGE TREES DOWN AND NUMEROUS POWER LINES DOWN IN THE
CITY OF MINERAL POINT.
1201 AM TORNADO 4 ENE BLANCHARDVILLE 42.83N 89.79W
06/17/2014 GREEN WI LAW ENFORCEMENT
TREES DOWN AND TWISTED 4 MI. ENE OF BLANCHARDVILLE.
DELAYED REPORT FROM GREEN COUNTY SHERIFFS OFFICE.
1201 AM TORNADO 2 W NEW GLARUS 42.81N 89.67W
06/17/2014 GREEN WI LAW ENFORCEMENT
PART OF A ROOF IN THE MIDDLE OF HWY. 39 2 MILES WEST OF
NEW GLARUS. DELAYED REPORT FROM GREEN COUNTY SHERIFFS
OFFICE.
1210 AM TORNADO VERONA 42.99N 89.54W
06/17/2014 DANE WI LAW ENFORCEMENT
WINDOWS BLOWN OUT OF HOUSE AND OTHER DAMAGE.
1210 AM TORNADO MADISON 43.08N 89.38W
06/17/2014 DANE WI LAW ENFORCEMENT
ROOF TORN OFF OF HOUSE SOUTH OF SHOREWOOD HILLS ON
WHITNEY WAY.
0153 AM TSTM WND DMG WEST BEND 43.42N 88.18W
06/17/2014 WASHINGTON WI TRAINED SPOTTER
POWER LINES DOWN AND TREES DOWN ON W. DECORAH ROAD AT
HIGHLAND. FIRE DEPT HAS BEEN DISPATCHED. ROAD CLOSED.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 61 min |
| Jun 16, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 61 min |
| Jun 16, 10:43 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 62 min |
| Jun 16, 10:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 52 min |
| Jun 16, 11:04 PM CDT | Special Weather Statement | MKX | Fond du Lac, Washington | 56 min |
| Jun 16, 11:09 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 66 min |
| Jun 16, 11:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 16, 11:36 PM CDT | Special Weather Statement | MKX | Green Lake | 24 min |
| Jun 16, 11:51 PM CDT | Tornado Warning | MKX | Dane | 24 min |
| Jun 17, 12:05 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 40 min |
| Jun 17, 12:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 48 min |
| Jun 17, 12:20 AM CDT | Tornado Warning | MKX | Dane | 25 min |
| Jun 17, 12:41 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 64 min |
| Jun 17, 1:30 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 17, 5:10 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 35 min |
| Jun 17, 5:37 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 23 min |
| Jun 17, 5:57 AM CDT | Special Marine Warning | MKX | 33 min | |
| Jun 17, 6:10 AM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 20 min |
| Jun 17, 2:46 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Green, Iowa, Lafayette, Marquette and 2 more | 31 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.